Journal article icon

Journal article

Approximation of the stability number of a graph via copositive programming

Actions


Authors


E. de Klerk More by this author
D.V. Pasechnik More by this author
Journal:
SIAM J. Optim.
Volume:
12
Issue:
4
Pages:
875-892
Publication date:
2002
ISSN:
1095-7189
URN:
uuid:462370aa-8cb4-452b-84e2-c8d6bb7ea931
Local pid:
cs:7283

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP